Alert archive / Wisconsin / Frost Advisories in 2006
Frost Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Jun 10, 2006, 12:49 PM CDT for 4 counties in Wisconsin. It took effect at Jun 11, 2006, 3:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2006, 12:49 PM CDT (17:49 UTC)
- In effect from
- Jun 11, 2006, 3:00 AM CDT
- Expired
- Jun 11, 2006, 7:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Green Bay, WI
Counties Langlade County, WI, Lincoln County, WI, Marinette County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 97 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 101749 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1249 PM CDT SAT JUN 10 2006 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .AN UNSEASONABLY COOL DRY CANADIAN AIRMASS WILL SETTLE INTO THE STATE THIS WEEKEND. LIGHT WINDS WITH CLEAR SKIES WILL COMBINE WITH THE COOL DRY AIRMASS TO HELP DROP TEMPERATURES TO NEAR THE FREEZING MARK BY SUNRISE SUNDAY MORNING. WIZ005-010>012-110200- /O.NEW.KGRB.FZ.W.0003.060611T0800Z-060611T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 1249 PM CDT SAT JUN 10 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL TO THE FREEZING MARK BY SUNDAY MORNING...WITH LOW LYING AREAS IN THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. TENDER VEGETATION SHOULD BE PROTECTED. $$ WIZ013-018-019-021-073-110200- /O.NEW.KGRB.FR.Y.0003.060611T0800Z-060611T1200Z/ NORTHERN MARINETTE-LINCOLN-LANGLADE-NORTHERN OCONTO- SOUTHERN MARINETTE- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...CRIVITZ 1249 PM CDT SAT JUN 10 2006 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL TO NEAR THE FREEZING MARK BY SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. TENDER VEGETATION SHOULD BE PROTECTED. $$ TH
1 follow-up statement
000 WWUS73 KGRB 110048 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 748 PM CDT SAT JUN 10 2006 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .AN UNSEASONABLY COOL DRY CANADIAN AIRMASS WILL SETTLE INTO THE STATE THIS WEEKEND. LIGHT WINDS WITH CLEAR SKIES WILL COMBINE WITH THE COOL DRY AIRMASS TO HELP DROP TEMPERATURES TO NEAR THE FREEZING MARK BY SUNRISE SUNDAY MORNING. WIZ005-010>012-111200- /O.CON.KGRB.FZ.W.0003.060611T0800Z-060611T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON 748 PM CDT SAT JUN 10 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL TO THE FREEZING MARK BY SUNDAY MORNING...WITH LOW LYING AREAS IN THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. TENDER VEGETATION SHOULD BE PROTECTED. $$ WIZ013-018-019-021-073-111200- /O.CON.KGRB.FR.Y.0003.060611T0800Z-060611T1200Z/ NORTHERN MARINETTE-LINCOLN-LANGLADE-NORTHERN OCONTO- SOUTHERN MARINETTE- INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...CRIVITZ 748 PM CDT SAT JUN 10 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT SUNDAY. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL TO NEAR THE FREEZING MARK BY SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. TENDER VEGETATION SHOULD BE PROTECTED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Jun 10, 12:30 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 10, 12:30 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 1230 PM CDT SAT JUN 10 2006 .UPDATE...WILL BE UPDATING FOR MINOR CHANGES FOR THE AFTERNOON BUT WILL ALSO ISSUE THE FROST AND FREEZE HEADLINES FOR LATE TNT. COORD WITH MQT. MANY OBS OVER THE FAR NORTH REPORTED LOW TEMPS BETWEEN 30 TO 32 THIS AM. DEWPOINTS AROUND 5 TO 10 DEGREES LOWER THAN YESTERDAY AT THIS TIME. WHILE WINDS ARE A BIT GUSTY THIS AFTN...DECOUPLING UNDER CLEAR SKIES TNT SHOULD ALLOW MANY LOCATIONS TO GET TO OR BELOW THE FREEZING MARK AGAIN LATE TONIGHT. CORRECTED TO INCLUDE ALL OF MARINETTE COUNTY. TH DISCUSION BELOW ISSUED AROUND 4 AM SATURDAY. .SHORT TERM...TODAY THROUGH SUNDAY...MAIN FCST CONCERNS ARE CLOUD TRENDS TODAY...AND FROST POTENTIAL FOR TONIGHT. STRATIFORM PRECIP ON THE NORTHERN PERIPHERY OF AN MCS WAS EDGING OUT OF THE FAR SW PART OF GRB CWA EARLY THIS MORNING. EXPECT THIS TREND TO CONTINUE AS MID-LEVEL FRONTOGENETIC FORCING SHIFTS SOUTH AND WEAKENS... AND DRIER AIR ADVECTS INTO CNTRL WI. SKY COVER RANGED FROM CLEAR ACROSS FAR NE WI TO CLOUDY OVER CNTRL WI. EXPECT CLOUDS TO DECREASE FROM NE TO SW THIS MORNING...WITH MOST PLACES SEEING MOSTLY SUNNY CONDITIONS BY AFTERNOON. MIXING THROUGH 850-800 MB TODAY SHOULD RESULT IN MAX TEMPS IN THE MID TO UPPER 60S...EXCEPT CLOSE TO LK MICH...WHERE UPPER 50S TO LOWER 60S ARE EXPECTED. MOSTLY CLEAR SKIES AND LIGHT WINDS ARE ANTICIPATED ACROSS THE FA TONIGHT AS CANADIAN HIGH PRESSURE RIDGES INTO THE REGION. GOOD RADIATIONAL COOLING SETUP FAVORS THE COOLER MAV GUIDANCE...WITH MIN TEMPS IN THE LOWER TO MIDDLE 30S ACROSS NORTHERN WI...AND UPPER 30S TO LOWER 40S ELSEWHERE. FROST APPEARS TO BE A GOOD BET OVER NC/FAR NE WI... BUT WILL HOLD OFF ON FROST ADVISORY HEADLINES ATTM...AND LET THE DAY SHIFT CAN FINE TUNE THE AREA THAT IS MOST SUSCEPTIBLE. WILL MENTION FROST IN THE GRIDS...ZFP AND HAZARDOUS WEATHER OUTLOOK. PARTLY CLOUDY SKIES AND DEEP MIXING THROUGH 825-800 MB SHOULD RESULT IN SLIGHTLY WARMER MAX TEMPS ON SUNDAY...GENERALLY IN THE UPPER 60S TO LOWER 70S AWAY FROM THE LAKE. .LONG TERM...SUNDAY NIGHT THROUGH NEXT FRIDAY. HIGH PRESSURE WILL CONTINUE TO BRING CLEAR TO PARTLY CLOUDY SKIES AND COOL CONDITIONS FOR THE MIDDLE OF JUNE. SOME PATCHY FROST IS POSSIBLE OVER THE FAR NORTH ON SUNDAY NIGHT...ESPECIALLY IN THE SANDY SOIL REGION. DID LOWER MINIMUM TEMPERATURES A FEW DEGREES DUE TO EXPECTED LIGHT WINDS AND CLEAR SKIES UP NORTH. SOME CONCERN IN THE MONDAY NIGHT AND TUESDAY PERIODS WITH WEAK SHORTWAVE NOTED ON THE GFS/NAM. NAM EVEN DEPICTS A FRONTAL BOUNDARY WITH THIS FEATURE. SINCE TIMING DIFFERENCES ARE NOTED...WILL CONTINUE TO LEAVE DRY FORECAST UNTIL TIMING ISSUE AND LOW LEVEL MOISTURE IS RESOLVED ONCE WE GET CLOSER TO THE EVENT. HIGH PRESSURE CONTINUES TO DOMINATE THE PATTERN THROUGH THURSDAY. THE GFS DID SHOW SOME LIGHT PRECIPITATION ON THURSDAY...BUT THINK THIS IS TOO QUICK WITH WARM ADVECTION ON THE BACK SIDE OF THE HIGH. ALSO...POSSIBLE TROPICAL SYSTEM IN THE GULF OF MEXICO COULD SLOW THE EVOLUTION OF THE WEATHER PATTERN NEXT WEEK. BASED ON THE CANADIAN AND GFS MODEL...DECIDED TO ADD A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. WARM FRONT EXPECTED TO APPROACH THE AREA WITH STEEPENING MID LEVEL LAPSE RATES AND INCREASING LOW LEVEL JET...EXPECT ELEVATED CONVECTION TO BREAK OUT THURSDAY NIGHT INTO FRIDAY MORNING...THEN A CHANCE OF THUNDERSTORMS AGAIN FRIDAY AFTERNOON AND FRIDAY AHEAD OF COLD FRONT. DID INCREASE MAXIMUM TEMPERATURES UP SEVERAL DEGREES BASED ON THE WARMER 850MB TEMPERATURES. DID NOT GO AS WARM AS THE GFS MODEL WOULD SUGGEST WITH 850MB TEMPERATURES OVER +20C. LATER SHIFTS CAN BUMP UP TEMPERATURES EVEN MORE DEPENDING ON THE TIMING OF THE CONVECTION AND IF WE BREAK OUT. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING LATE TONIGHT WIZ005-010>012. FROST ADVISORY LATE TONIGHT WIZ018-019-021-073-074. && TH WEATHER.GOV/GREENBAY WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 10, 4:15 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 415 AM CDT SAT JUN 10 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 415 AM CDT SAT JUN 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT. FROST IS EXPECTED ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN LATE TONIGHT...SO GARDENERS AND OTHERS WITH AGRICULTURAL INTERESTS SHOULD TAKE PRECAUTIONS TO PROTECT TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-564-111100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 415 AM CDT SAT JUN 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. KIECKBUSCH/ECKBERG WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:49 PM CDT | Freeze Warning | GRB | Florence, Forest, Oneida, Vilas | 18 hr |
Nearby
Frost Advisories in Wisconsin, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.